# SDR 0001789868

- Difficulty date: May 6, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 52,181 hours, 50,018 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 392004B5511
- Part serial: 00931
- Condition: Failed
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW UPON SLAT EXTENSION, THE AIRCRAFT ROLLED TO THE LEFT.  SLAT DISAGREEMENT LIGHT ILLUMINATED AND NO SLAT EXTEND INDICATION.  PERFORMED COM PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND INBOARD SLAT ACTUATOR BYPASSING.  REPLACED SLAT ACTUATOR.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
